# SDR 95FDEA01746

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1), ON STR 27R AT BS 720B PLUS 10, INSIDE BAY.  REMOVED CORROSION 1 INCH BY 2 INCH BY .005 INCH DEEP AT BS 720 PLUS 10 STR 27R, ORIGINAL THICKNESS 0.89.  FOUND WITHIN ALLOWABLE LIMITS PER FEDEX SRM 53-10-1, CLEANED AND TREATED.
